# SDR CALA2025060905364

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 95,790 hours, 13,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PROXIMITY LIGHT BROKEN AT POSITIONS 30F/32F/54D. REMOVED AND REPLACED THE EMERGENCY LIGHTS PROXIMITY LIGHT AS POSITIONS 30F/32F/54D AS REF AMM 33-51-10-962-105. ITEM GOOD FOR SERVICE. PARTS USED:  76-2525-3-0269, QTY :3
